# SDR DHL2003366520

- Difficulty date: June 29, 2003
- Submitted: July 8, 2003
- Operation: Air carrier
- Aircraft: N366DH
- Make and model: Airbus A300 B4-203
- Aircraft serial: 249
- System (JASC): 2170 · Humidity Control System
- Part: Coalescer Bag
- Part number: 1879421
- Part serial: NSN
- Condition: Clogged
- Location: Air Dist
- Part time: 36,541 hours, 21,967 cycles
- Stage of operation: DE
- How discovered: C
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CABIN SMOKE DETECTOR LIGHT R2 ILLUMINATED WITH SMOKE LIGHT ON MWP DURING STALL CHECKS WITH ODOR, THEN LIGHT WENT OUT AFTER 1 MINUTE.  RAN SMOKE CHECKLIST MAIN CARGO DECK ISOLATION VALVE WENT AMBER & RT ISOLATION LIGHT WENT CROSSLINE.  REMOVED AND REPLACED RT AND LT COALESCER BAGS PER A300 DHL MM 21-51-16.  PERFORMED GROUND IDLE ENG RUNS HAD NO SMOKE SMELL OR INDICATING PER A300 DHL MM 21-00-00 PO  407168.1.
